# SDR HNAA2009102000316

- Difficulty date: October 18, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 53,000 hours, 58,844 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

6 MILES OUT, BAG BAY SMOKE WARNING LIGHT FLICKERED ABOUT 5 TIMES. UPON OPENING BAG BAY DOOR STRONG ELECTRICAL ODOR WAS NOTED.  INSPECTED BAG BAY FOR ELECTRICAL DAMAGE AND NONE FOUND.  REMOVED AND REPLACE FWD AND AFT SMOKE DETECTOR IAW 26-10-00 OPS GOOD.  MFG PN FOR SMOKE DETECTOR IS PU90-461S.
